Journal article icon

Journal article

The stochastic Shapley value for coalitional games with externalities

Abstract:

A long debated but still open question in the game theory literature is that of how to extend the Shapley Value to coalitional games with externalities. While previous work predominantly focused on developing alternative axiomatizations, in this article we propose a novel approach which centers around the coalition formation process and the underlying probability distribution from which a suitable axiomatization naturally follows. Specifically, we view coalition formation in games with extern...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.geb.2017.04.008

Authors


More by this author
Department:
Oxford, MPLS, Computer Science
Role:
Author
More by this author
Department:
Oxford, MPLS, Computer Science
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Games and Economic Behavior Journal website
Volume:
108
Pages:
65-80
Publication date:
2017-05-08
DOI:
ISSN:
0899-8256
Pubs id:
pubs:697504
URN:
uri:921b2ddd-e79d-4040-beb0-79a9d7fdf67f
UUID:
uuid:921b2ddd-e79d-4040-beb0-79a9d7fdf67f
Local pid:
pubs:697504

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP